International Journal of Pure and Applied Mathematical Sciences
Professor A.R. Ashrafi
Department of Mathematics,
University of Kashan,
IJPAMS (The International Journal of Pure and Applied Mathematical Sciences) publishes quality original research papers and survey articles in pure mathematics and its applications in the broadest sense, including theoretical computer science, mathematical physics, theoretical statistics and applications in chemistry, biology, psychology, sociology, economics and engineering. It is intended that the journal may act as an interdisciplinary forum for mathematics and its applications. Innovative applications and material that brings together diverse areas of mathematics are particularly welcome.
Indexing and Abstracting: The IJPAMS is abstracted and indexed in the
Mathematical Reviews, MathSciNet, Zentralblatt Math database.
Submission: Papers are accepted for editorial consideration through email
firstname.lastname@example.org with the understanding that they have not been published, submitted or accepted for publication elsewhere.
Frequency: One Volume with two issues in a year.
Volume 1, No.1 (2004)
Vol. 2, No. 1 Vol. 2, No. 2 (2005)
Vol. 3, No. 1 Vol. 3, No. 2 (2006)
Vol. 4, No. 1 Vol. 4, No. 2 (2007)
Ordering information can
be found at Subscription